# SDR AALA202412178273

- Difficulty date: December 12, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,260 hours, 28,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A541011
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL TOP ANGLE, LOCATED FROM STA 380 TO STA 400 AT BL 0. REPLACED ANGLE PER AAR 51-00-05-1.
